# SDR 2007UALA04995

- Difficulty date: December 5, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,444 hours, 35,066 cycles
- Engine: Ge CFM56*
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING BINDING WITH LEFT AND RIGHT TURNS.  IT STUCK IN THE FULL RIGHT TURN.  FOUND LUBRICATION NOT SUFFICIENT.  LUBED STEERING MECH AND COLLAR,  SYSTEM OPERATED NORMALLY AFTER LUBE.
